# SDR CA970421053

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510033
- Condition: Sticking
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT STICKING AT 20-40 PERCENT RANGE.  AFTER DEFUELING, INDICATOR STUCK AT 25 PERCENT.  COVER REMOVED, MAGNETIC ARMATURE ROTATED BY HAND.  FLOAT HEARD TO DROP AND GAUGE RETURNED TO ZERO.  TRANSMITTER REPLACED.
